# SDR DALA2019011600344

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 57,578 hours, 18,917 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5805, L/P 3747420) FLOOR MOUNTED EMER LIGHT AFT OF RT AFT LAV PARTITION INOP. FOUND DAMAGED WIRE UNDERNEATH SEAT 40DEF. REPAIRED 2 BAD SPLICES, OPS CHECK GOOD. REF: WDM 33-51-22. RESTORED ALL ACCESS.
